Numbness and hardness 3 days after Juvederm filler in lips. (Photo)
Doctor Answers 7
Numbness and hardness 3 days after JVD filler in lips
Thank you for sharing your question and I am sorry that this numbness and firmness has concerned you. Due to the lips thin tissues they can swell after treatment, resulting in a temporary firmness and altered sensation. Depending on how much filler was placed you can anticipate a resolution slowly over the next 2-4 weeks. Hang in there as it looks like you will have a nice result.
Normal numbing with lip augmentation and fillers
This appears to be normal. You can experience swelling, numbness and firmness 1-2 weeks after your injection. If you remain concerned, contact your injector. If you're unhappy with final results, you can have it reversed and try a different technique next time. Best, Dr. Emer
Numbness and hardness 3 Days after Lip Fillers
It is not uncommon to have lip swelling, associated numbness and hardness after lip fillers. My recommendations would be not to massage the area (leave this to your physician) and see your physician 2 weeks after lip fillers. All the best.
You might also like...
Hi ~ The swelling and numbness you are experiencing appears normal. There is significant swelling after filler injections to the lips and this can be accompanied by numbness. We tell our patients to not massage the lips as this can cause increased swelling and alter your results. Discuss this with your injector and make sure to follow their post injection instructions.
Numbness in lips after filler
It is ok to have numbness in the lips after filler. I don't recommend my patients to massage their lips. It can displace the filler or it can lessen its duration. You should wait about 10 days for them to settle down before having concerns about them. But if you can't wait that long, discuss with your doctor sooner.
3 days post-lip filler
What you are experiencing can be related to swelling around the filler. Lips are notorious for swelling substantially in some patients. The numbness and hardness should start to resolve. Be careful to not over massage as this can lead to more swelling or bruising. If the hardness and visible nodules continue for a few more days, it may be necessary to spot reduce with hyaluronidase. Best of luck.
It appears that you have normal swelling associated with lip injections. The other symptoms you are experiencing are not uncommon due to the area injected. It should resolve on its own over the next two weeks. If it does not, contact your injector for an evaluation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.